MAUDE Adverse Event Report: TELEFLEX MEDICAL LMA UNIQUE SIZE 3

TELEFLEX MEDICAL LMA UNIQUE SIZE 3
Model Number IPN922800
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/22/2023
Type of Reportable Event Malfunction
Event or Problem Description
Reported issue: the cuff was leaking.Another device was used.
 
Additional Manufacturer Narrative
Qn# (b)(4).The returned device size was the same as the complaint description.Review on the product appearance showed no abnormality such as a tear, burst, or rear at the cuff or joint.A leak test was performed and there was no presence of bubble on the cuff or joint area.A second flow leak test was performed to ensure there was no leak identified at gluing area or cuff to backplate and airway tube to backplate.There was no leak found.The device history review for lot 11f22c0205 was reviewed and there was no nc for that lot during production.No corrective action is required at this time.The root cause was identified as no problem found on the sample.

Brand Name
LMA UNIQUE SIZE 3
Common Device Name
LMA UNIQUE
Manufacturer (Section D)
TELEFLEX MEDICAL
athlone
Manufacturer (Section G)
THE LARYNGEAL MASK COMPANY
6 battery road #07-02
singapore 04990 9
SN   049909
Manufacturer Contact
effie jefferson
3015 carrington mill blvd
morrisville 27560
9194332672
MDR Report Key16569551
Report Number9681900-2023-00010
Device Sequence Number20368049
Product Code CAE
UDI-Device Identifier15060112318112
UDI-Public15060112318112
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 02/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/18/2025
Device Model NumberIPN922800
Device Catalogue Number125030
Device Lot Number11F22C0205
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/02/2023
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/22/2023
Initial Report FDA Received Date03/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/19/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED
Patient SexUnknown